# SDR HNAA0800176

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 49,049 hours, 54,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M390166105L
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FOLLOW UP INOP FOR LOG BOOK WRITE UP 267083 ITEM 1 LEFT MAIN FWD GEAR DOOR AMBER LIGHT CAME ON AFTER GEAR SELECTED UP.  CHECKED FUNCTION OF LEFT FWD MAIN GEAR DOOR ACTUATOR, CHECKED FOR LEAKES, CYCLED GEAR MULTIPLE TIMES, C/N/D.  CHANGED 6121-K5 AS PRECAUTIONARY MEASURE.  CYCLED GEAR MULTIPLE TIMES.  GEAR OPS CHECK GOOD REF 32-30.
